# SDR AALA202302085668

- Difficulty date: February 5, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 60,502 hours, 36,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide
- Part number: D30665609
- Part serial: M24789
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 3,955 hours, 2,365 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT EMERGENCY POWER SUPPLY UNIT FAILS SYSTEM TEST DUE TO INTERNAL AND EXTERNAL FAULTS.  MAINTENANCE ISOLATED ISSUE TO THE L2 DOOR SLIDE AND REPLACED IT PER TASK CARD 26L00025011. A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WAS ACCOMPLISHED.
